# SDR SWAA2021091404406

- Difficulty date: August 7, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 58,476 hours, 34,391 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRONT SPAR ANGLE UPPER POSITION ON BOOST PUMP AREA IFSS 120 APROX AT RT WING ; 2021-342355 / [01] MACHINED ANGLE SUPPORT (1E/A) MATERIAL USED 7050T7451 AMS 4050 IAW 737-700 SRM 57-20-10-1A-3 AND DWG 116A3939 REV B TOOL USED DIGITAL CALIPER P/N 500-193-30 S/N 0000285 DUE DATE 22-NOV-21; [02] STEP 1 VERIFIED; [03] FLUORESCENT PENETRANT INSPECTION PERFORMED ON THE MACHINED SUPPORT ANGLE I.A.W. BAC 5423 AND BSS7039. NO DAMAGES FOUND.; [12] OK TO INSTALL GRANTED RII ACCOMPLISHED; [13] INSTALLED ANGLE SUPPORT; FASTENERS AND SHIM (1E/A) LOCATED UPPER POSITION ON BOOST PUMP AREA IFSS 120 APROX AT RT WING. IAW B737-700 SRM 51-40-02 AND DRAWING # 112A2004 REV. [15] LATE ENTRY: REMOVED ANGLE UPPER SIDE LOCATED ON FUEL BOOST PUMP AREA IFSS 120 APROX AT RT WING IAW B737-700 SRM 51-40-02.; [16] COMPLIED WITH STEP 15 LATE ENTRY: REMOVED ANGLE UPPER SIDE LOCATED ON FUEL BOOST PUMP AREA IFSS 120 APROX AT RT WING IAW B737-700 SRM 51-40-02.[30] REPLACED ANGLE LOCATED ON FRONT SPAR; UPPER POSITION OF BOOST PUMP IFSS 120 APROX AT RT WING I.A.W. B737-700 SRM 51-10-02 PARAGRAPH 9; SRM 51-10-02 AND DRAWING# 112A2004 REV
